Journal of Mathematical Control Science 
&
Applications 

Vol. 8 No. 2 (July, 2022)






1. A Novel Approach for Denoising Images Based on Diffusion Equation using Wavelets


Author: AKMAL RAZA, ARSHAD KHAN AND KHALIL AHMAD                               DOWNLOAD                               
   
                                
Submitted:             Revised:             Accepted:  

How to Cite:

AKMAL RAZA, ARSHAD KHAN AND KHALIL AHMADA Novel Approach for Denoising Images Based on Diffusion Equation using WaveletsJournal of Mathematical Control Science and Applications, 8(2)





2. Graceful Labeling of Closed Caterpillars


Author: AJAY KUMAR et. al.                                                                                    DOWNLOAD                                                   
   
                                
Submitted:             Revised:             Accepted:  

How to Cite:

Ajay Kumar et.al., Graceful Labeling of Closed CaterpillarsJournal of Mathematical Control Science and Applications, 8(2)





3. Analysis of a Residual Error Estimator in Goal-Oriented Adaptivity


Author: Rodolfo Gallo et.al.                                            DONWLOAD
                                            
   
                                
Submitted:             Revised:             Accepted:  

How to Cite:

Rodolfo Gallo et.al. Analysis of a Residual Error Estimator in Goal-Oriented AdaptivityJournal of Mathematical Control Science and Applications, 8(2)




4. Evaluation of C- Servers Queueing Systems with multiple Differentiated Vacations and Complete Vacation Interruptions 


Author: Vyshna Unni & K. Julia Rose Mary                             DOWNLOAD                                                            
                                            
   
                                
Submitted:             Revised:             Accepted:  

How to Cite:

Vyshna Unni & K. Julia Rose Mary Evaluation of C- Servers Queueing Systems with multiple Differentiated Vacations and Complete Vacation Interruptions Journal of Mathematical Control Science and Applications, 8(2)